# SDR USAAD97227

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010014
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT ON THE RIGHT DOOR SLIDE BROKEN.  MAINTENANCE REPLACED THE DOOR SLIDE LIGHT ASSEMBLY AND REPAIRED THE WIRING.  (X)
